# SDR QXEA2014032400228

- Difficulty date: March 19, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 30,502 hours, 31,943 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED AT X171-X180 ON INBD NR 2 NACELLE.  RIB INSTALLED ON RT OTBD NACELLE IAW SRM 51-42-05.
